Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

Contents of Volume 3

All articles in this issue are freely accessible.
Wall-crossing functors and $\mathcal{D}$-modules
Alexander Beilinson and Victor Ginzburg.
Represent. Theory 3 (1999), 1-31
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1659527
Quaternionic discrete series
Derek Gordon.
Represent. Theory 3 (1999), 32-57
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1694200
Square integrable representations of classical p-adic groups corresponding to segments
Marko Tadic.
Represent. Theory 3 (1999), 58-89
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1698200
Construction of arbitrary Kazhdan-Lusztig polynomials in symmetric groups
Patrick Polo.
Represent. Theory 3 (1999), 90-104
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1698201
Admissible nilpotent coadjoint orbits of p-adic reductive Lie groups
Monica Nevins.
Represent. Theory 3 (1999), 105-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1698202
Transfer factors for Lie Algebras
Robert E. Kottwitz.
Represent. Theory 3 (1999), 127-138
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1703328
Koszul duality for parabolic and singular category $\mathcal O$
Erik Backelin.
Represent. Theory 3 (1999), 139-152
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1703324
Subregular nilpotent representations of Lie algebras in prime characteristic
Jens Carsten Jantzen.
Represent. Theory 3 (1999), 153-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1703320
The fine structure of translation functors
Karen Günzl.
Represent. Theory 3 (1999), 223-249
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1714626
The invariant polynomials on simple Lie superalgebras
Alexander Sergeev.
Represent. Theory 3 (1999), 250-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1714627
Bases in equivariant $K$-theory. II
G. Lusztig.
Represent. Theory 3 (1999), 281-353
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1714628
Module extensions over classical Lie superalgebras
Edward S. Letzter.
Represent. Theory 3 (1999), 354-372
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1711503
The five exceptional simple Lie superalgebras of vector fields and their fourteen regradings
Irina Shchepochkina.
Represent. Theory 3 (1999), 373-415
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1715110
The Howe duality and the projective representations of symmetric groups
Alexander Sergeev.
Represent. Theory 3 (1999), 416-434
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1722115
Irreducible representations of solvable Lie superalgebras
Alexander Sergeev.
Represent. Theory 3 (1999), 435-443
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1722111
The adjoint representation of a reductive group and hyperplane arrangements
J. Matthew Douglass.
Represent. Theory 3 (1999), 444-456
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1722107
Differential operators on some nilpotent orbits
T. Levasseur and J. T. Stafford.
Represent. Theory 3 (1999), 457-473
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1719509